American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] F. T. Farrell and P. Ontaneda. $C^k$-quasi-isometry sets are pre-compact. Proc. Amer. Math. Soc. 138 (2010) 737-741. MR 2557190.
Abstract, references, and article information   
View Article: PDF

[2] Vladislav Chernysh. A quasifibration of spaces of positive scalar curvature metrics. Proc. Amer. Math. Soc. 134 (2006) 2771-2777. MR 2213758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. Kotschick. Non--trivial harmonic spinors on generic algebraic surfaces. Proc. Amer. Math. Soc. 124 (1996) 2315-2318. MR 1372036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jack Morava and Hirotaka Tamanoi. A vanishing theorem for the conformal anomaly in dimension $>2$ . Proc. Amer. Math. Soc. 100 (1987) 767-774. MR 894452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael D. Hvidsten and Philippe Tondeur. A characterization of harmonic foliations by variations of the metric . Proc. Amer. Math. Soc. 98 (1986) 359-362. MR 854047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. C. Swanson and C. C. Chicone. Equivalence and slice theory for symplectic forms on closed manifolds . Proc. Amer. Math. Soc. 73 (1979) 265-270. MR 516476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1